Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone here taking Remeron?

Posted by xbunny on August 12, 2005, at 12:12:15

In reply to Re: Anyone here taking Remeron? xbunny, posted by 4WD on August 11, 2005, at 23:21:07

> Hi Bunny,

Hiya!

>
> Thanks for replying.

Your very welcome.

>
> Why are there oral dispersable soltabs? Why not just a pill?

There are pills too available over here as generic mirtazapine. I have no idea why the zispin brand are oral dispersable nor what, if any advantage it might have apart from maybe leaving you with a pleasant after taste when you go to sleep! I think the taste is a love it or hate it thing, they taste of sugary orange.

>
> Did it make you very hungry? Did that do away with time?

Yes to both, funnily enough though I didnt put on that much weight just snacked a lot. It calmed down after about a month. I would say I still eat more but I think thats because when I was depressed I just didnt eat very much, I enjoy food now!

> What about restless legs - I got restless legs the first two times I took it.

I didnt get restless legs.

> (The first time I took 15mg, was pretty sedated that night and a little the next day. The second time Iefore I fell asleep but not at all sedated the next day.

It made me pretty tired for the first few weeks. I wouldnt say it was a sedation effect though as in knocked out or not thinking clearly just yawny and tired. It might be coincidence but it reduced alot after I went upto 30mg from 15mg.

>
> I've read that it works pretty fast. Like within a week, you should feel much better. Was that true for you?

Yes, and it kept on going, after a week I was feeling alot better, but after 4 weeks I was even less depressed. To be honest it kind of suprised me just how depressed I had been!

>
> I'm pretty worried about the hunger thing. I don't want to become bulimic again...

You'll have to be careful and keep an eye on yourself. Perhaps though if the mirtazapine works you'll be less likely to be bulimic because you'll be less depressed, maybe.

>
> The SSRI's haven't been that great for me either for depression or anxiety and I've had lots of side effects. Side effects were a big problem with tricyclics, too, so my pdoc is thinking of using Remeron either alone or to add to either Lexapro or Celexa.

Well mirtazapine does have side effects so only time will tell which you get and how well you can tolerate them. As far as I know the main side effects are hunger and sedation. I found both manageable and well worth the payoff of the antidepressant effect.

Best regards, Bunny


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:xbunny thread:540120
URL: http://www.dr-bob.org/babble/20050811/msgs/540672.html